I was on verapamil for over 20 years until recently, when diagnosed with AF . Bisoprolol was initially prescribed but could not tolerate that at all, felt dreadful....tight chest breathless and generally very unwell. My GP was totally useless even telling me the other week that he didnt think I had anything wrong with my heart at all and that it was all in my head....until....he had a letter from my cardio...and now he is a changed man, what a difference a letter makes. He prescribed me the Dronedarone as the cardio requested and a blood test a week later, then joy of joys I actually had an appointment to see him (appointments at my surgery almost unheard of.!) Where he was astounded to hear that I was feeling on top of the world, hardly any bumps and bangs and flutters and all in all feeling great. Smile on my face instead of crying when I saw him in the emergency clinic a few weeks before. Does anyone know about this drug as the gp tells me its very new (well he didnt know anything about it, had to look it up in his book). Is there any downside to this drug?
I have also been reading this morning some posts about warfarin side effects, my first appointment at the warfarin clinic is on tne 3rd Jan, am quite concerned at some of the posts re the side effects some people suffer. Having now got to the stage that I can get through the day and still feel awake and ready for anything I dont want to go 2 steps back with other problems.....I have almost got my own chair in the surgery and hospital as it is...
Anyway, Merry Christmas to all, hopefully we will all stay well and enjoy ourselves.